# SDR DALA1142481708

- Difficulty date: July 4, 2011
- Submitted: July 6, 2011
- Operation: Air carrier
- Aircraft: N178DZ
- Make and model: Boeing 767332
- Aircraft serial: 30596
- Aircraft time: 42,200 hours, 11,087 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Condition: Odor
- Location: Aft Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

AN ELECTRICAL SMELL IN AFT GALLEY WAS COMING FROM THE FLUORESCENT LIGHTS.  PILOT CHECKED GALLEY AND APPEARS TO BE FLUORESCENT LIGHT BALLAST.  SECURED FLUORESCENT LIGHT AND  SMELL CEASED.  GALLEY BULBS WERE RE-LAMPED.  SYSTEM OPERATION IS NORMAL.
